Keyword : fractional linear transforms


On the Distribution of Fractional Linear Congruential Pseudorandom Numbers
Yoshinori TAKEI Toshinori YOSHIKAWA Xi ZHANG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2003/02/01
Vol. E86-D  No. 2 ; pp. 276-284
Type of Manuscript:  Special Section PAPER (Special Issue on Selected Papers from LA Symposium)
Category: Algorithms
Keyword: 
pseudorandom generatorsfractional linear transformsdiscrepancyinversive linear congruent generatorsleap-frog
 Summary | Full Text:PDF(268.1KB)